# SDR AALA20110506ORD01

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 57,152 hours, 29,302 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Fod
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED BIRD STRIKE CAUSED FIRST OFFICERS AIRSPEED INDICATION AND NUMEROUS OTHER SYSTEMS TO FAIL DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICERS PITOT TUBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
